Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dizziness after masturbation. Help

hello doctor im feeling a lot of dizziness since i started to masturbate, i read everything that is on the internet about masturbation it says that its healthy but i don t believe that, i m only 15 years old, started masturbating 2 months ago and i masturbated an average of 4 times a day, and since then i m dizzy when i stand up and i have lack of concentration and i m very lazy since i started masturbating Please Help.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and thanks for the query
First of all I want to tell you that excess of every thing is dangerous. As you are doing excess masturbation and your body does not allow it that's why you are facing the problem.
Exercise is very good for the body but it only help if you do it in a limit excess of exercise will cause fatigue and your body can't do any thing else.
My advise is to reduce you work to once a day and than thrice a week.
This will surely helps you.
Best Wishes
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor